Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
maajick

Month 4 of Tane- got a breakout

Oh wise ones....I have been on tane since the end of May without

too many problems. I have cleared several times only to have

my knees taken out with a breakout every few weeks...what gives?

Anyway, I am on the mend, once again, and I have two healing

spots that heal/peel off and look red again then heal again.

This process repeats itself every few days? What is up with that

and how or what can I do to assist the healing process???

The doc gave me Silvadene cream today to put on the spots, I guess

it's used to treat burn victims.

60mgs per day since May 25

(not necessarily true to my dosage I take less than prescirbed 20/40 alt dose)

115# female

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×